# SDR DALA2015120807457

- Difficulty date: December 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME AT BS 715.000 CRACKED BELOW FLOOR FROM TAB INTO POCKET. CONDITION 3, CRACK GREATER THAN 0.125, REF: CARD 5310-01436-01C, FIG 2, SH 1 FOR LOCATION. RIGHT OVERWING FRAME AT BS Y=715.000 WAS REPLACED ON JOB CARD 5310-01436-03B.
